# SDR DHL2006804548

- Difficulty date: February 16, 2006
- Submitted: February 20, 2006
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 83,105 hours, 30,019 cycles
- Engine: Ge CFM562C
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR3 MAIN TANK 506C ACCESS DOOR INTERNAL DOUBLER FLANGE CRACKED 0.250 INCH STA 12.000 S-13 S-14 (MAJOR REPAIR). REMOVED FASTENERS IAW SRM 51-1-20D. CUT OUT DAMAGED SECTION IAW DWG AA66-57-R08. PERFORMED NDT INSP USING DYE PENETRANT METHOD IAW NDT SPM PART 08-00-02 TO 07. APPLIED YELLOW COATING TO TANK INNER SIDE.  FABRICATED INTERNAL REPAIR DOUBLER (AL7075T76 0.063 INCH) EXTERNAL REPAIR DOUBLER (AL7075T6 0.160 INCH) AND FILLER (ALUMINUM PLATE 7075T6 51 0.300 INCH). HEAT TREATED FILLER FROM 7075T651 TO 7075T6. CLEANED, TREATED AND PRIMED REPAIR PARTS IAW SRM 51-1-8B. APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-12. INSTALLED REPAIR PARTS (TORQUE). REFER TO JC 8-28-12-029 FOR FUEL LEAK CHECK.
